MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMPLETE POLY PATELLA STD+; LCS COMPLETE : KNEE PATELLA

DEPUY ORTHOPAEDICS INC US LCS COMPLETE POLY PATELLA STD+; LCS COMPLETE : KNEE PATELLA
Model Number 1294-09-550
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cyst(s) (1800); Inflammation (1932); Pain (1994); No Code Available (3191)
Date of Event 06/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
A std+ patella was removed from the right knee by surgeon, and replaced with a new std+ patella.The patient presented with throbbing pain in the right knee, mostly around the tibial region.A bone scan showed an inflamed patella.Intraoperatively, surgeon removed the patella component, and found several cysts in the patella bone.The cysts were cleared out and a new patella implanted.Surgeon checked the femoral, poly and tibial components and apart from slight wear on the polyethylene insert, dr decided these a were ok to leave in situ.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
LCS COMPLETE POLY PATELLA STD+
Common Device Name
LCS COMPLETE : KNEE PATELLA
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10213045
Report Number1818910-2020-14694
Device Sequence Number14054566
Product Code NJL
UDI-Device Identifier10603295022589
UDI-Public10603295022589
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1294-09-550
Device Catalogue Number129409550
Device Lot Number3419997
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/18/2020
Supplement Date Received by Manufacturer07/02/2020
07/22/2020
Initial Report FDA Received Date06/30/2020
Supplement Report FDA Received Date07/07/2020
07/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LCS COMP RP INSERT STD+ 12.5MM; UNKNOWN KNEE FEMORAL; UNKNOWN KNEE FEMORAL; UNKNOWN KNEE TIBIAL INSERT; UNKNOWN KNEE TIBIAL TRAY; UNKNOWN KNEE TIBIAL TRAY; UNKNOWN KNEE FEMORAL; UNKNOWN KNEE TIBIAL INSERT; UNKNOWN KNEE TIBIAL TRAY
Outcome Attributed to Adverse Event Required Intervention;